Now Playing: Angioplasty Risks -- Bleeding Problems
Loading...
Angioplasty With Possible Stent Video Presentation
Advertisement
Video Text
It is important to know that any time you are placed on blood-thinning medication, there is an increased risk for bleeding problems. Bleeding problems can be as minor as unexplained nosebleeds or bruising to serious internal bleeding or a stroke. Your doctor will routinely check your blood's ability to clot to minimize the risk of these complications developing.
eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.